# SDR DALA2016081205987

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1340-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BETWEEN BS 1340 AND 1364, LONGERON 28L CORRODED IN CHANNEL.   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 53-10-01.
